See Alike in...

Alike App

Browser

Silence

361d

Nothing major, sometimes I just really don't feel a lot, which is kinda normal for sertraline but it isn't always fun to just not feel anything even if you're in a good environment.

    • JessJesse

      360d

      I would definitely talk to your psychiatrist about it, especially if you’re in therapy because in my experience as you start to get to a better or less dangerous place, being unable to feel the highs as well as the lows started to bother me and I developed some dissociative habits from being under the meds for so long it’s how I learned to deal with things.

      • JessJesse

        360d

        @JessJesse Just me tho

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion